Please use this identifier to cite or link to this item:
Title: An improvement for the large sieve for square moduli
Authors: Baier, Stephan
Zhao, Liangyi
Keywords: DRNTU::Science::Mathematics::Number theory
Issue Date: 2008
Source: Baier, S. & Zhao, L. (2008). An improvement for the large sieve for square moduli. Journal of Number Theory, 128(1), 154-174.
Series/Report no.: Journal of number theory
Abstract: We establish a result on the large sieve with square moduli. These bounds improve recent results by S. Baier [S. Baier, On the large sieve with sparse sets of moduli, J. Ramanujan Math. Soc. 21 (2006) 279–295] and L. Zhao [L. Zhao, Large sieve inequality for characters to square moduli, Acta Arith. 112 (3)(2004) 297–308].
ISSN: 0022-314X
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
An improvement for the large sieve for square moduli.pdf232.3 kBAdobe PDFThumbnail

Google ScholarTM


Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.